MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ACL DISPOSABLE PACK BONE-TENDON-BONE; KIT, SURGICAL INSTRUMENT, DISPOSABLE

STRYKER ENDOSCOPY-SAN JOSE ACL DISPOSABLE PACK BONE-TENDON-BONE; KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number 234-020-280
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that product was expired and used during the procedure.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: expired product used.Probable root cause: design: validated shelf life too short.Application: distribution inefficient, sat too long in inventory before being shipped to customer.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that product was expired and used during the procedure.

Brand Name
ACL DISPOSABLE PACK BONE-TENDON-BONE
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10246701
Report Number0002936485-2020-00262
Device Sequence Number19033588
Product Code KDD
UDI-Device Identifier37613154643265
UDI-Public37613154643265
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-020-280
Device Lot Number17363AG2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR